Nebraska, 2022

Winter Storm and Heavy Snow in Nebraska, April 22 to 23, 2022

April 22 to 23, 2022 · NWS CYS · 12 events in 9 counties and zones

Strong storm system for late April resulted in heavy snow and high winds for portions of the Nebraska Panhandle. The initial low passage resulted in a brief period of high winds late on the 22nd near Scottsbluff resulting in structural damages to multiple buildings, including the airport.

Where it happened

Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Strong storm system for late April resulted in heavy snow and high winds for portions of the Nebraska Panhandle. The initial low passage resulted in a brief period of high winds late on the 22nd near Scottsbluff resulting in structural damages to multiple buildings, including the airport. High winds continued on the 23rd along with heavy snowfall along the Pine Ridge in the northern Panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Apr 22, 4:50 PM MST, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 22, 4:50 PM MST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
550 PM MDT Fri Apr 22 2022

.SHORT TERM...(This evening through Sunday)
Issued at 225 PM MDT Fri Apr 22 2022

The main concern with this period is the severe convection
developing along the Pine Ridge this afternoon and evening and
snow and blowing snow affecting Niobrara and Converse counties.

The latest surface/satellite analysis was showing the triple
point centered in Northern Goshen county with several storms
lightning up along the Pine Ridge with a fairly strong one
developing just north of Chadron. We will need to keep an eye on
the storm in northern Platte county as it enters the better shear
and instability in Niobrara county. At this point, this storm
appears to be more elevated which would favor better hail
development albeit marginal. However, if we see more storm
development in northern Goshen it may have a better shot of
becoming severe in northern Sioux county since this is closer to
the triple point. Outside of these storms, things should be rather
quiet early this evening, but things could become more active as
we approach midnight in the northern half of the forecast area as
the surface low gets cranked up across the Nebraska panhandle. The
main concern will be potential for more elevated thunderstorms
with the passage of the secondary frontal boundary.

The models really start cranking up the wrap around precipitation
and trowal in northeast Wyoming after midnight and continuing
through much of the day Saturday. Niobrara and Converse counties
will be on the southern edge of this trowal, but this closed low
should begin to fill in as it shifts east into to the northern
Plains. Therefore, this snow and blowing snow should be rather
shortlived and begin to wind down Saturday afternoon. However,
wind speeds will continue to be quite strong which may stir the
snow and blowing snow for a while. Not confident in blizzard
conditions at this time, due to temperatures hanging around
freezing. However, snowfall rates could be close to an inch an
hour for a few hours Saturday morning in that region.

The rest of the area will be faced with periods of light to
moderate snowfall through the day Saturday into Saturday night
along with strong winds. As a result, we hoisted High Wind
Warnings for much of southeast Wyoming and Nebraska panhandle
Saturday morning continuing through Saturday evening. These strong
winds will begin to subside on Sunday as the closed low continues
to fill in and shifts to the northern Plains. Calmer winds will
then settle in on Sunday night with clearing skies.

.LONG TERM...(Monday through Friday)
Issued at 225 PM MDT Fri Apr 22 2022

Monday...As low amplitude ridging moves over Wyoming, it will be dry
with a warming trend. Maximum temperatures mainly in the 50s with
700 mb temperatures near -3 Celsius.

Tuesday...The decent warming trend continues in earnest as the ridge
aloft moves off to our east and westerly flow aloft induces a
surface lee trough to develop helping 700 mb temperatures to rise to
near 6 Celsius, yielding maximum temperatures from the mid 60s to
mid 70s.

Wednesday...West southwest flow aloft will aid in the continued
warming trend, along with dry conditions due to the lack of low and
mid level moisture.

Thursday...Another mild day is expected as the flow aloft turns
southwest ahead of the next approaching negatively tilted shortwave
trough aloft over Idaho. Will need to watch for low level moisture
return across our eastern counties which may lead to isolated
afternoon and evening thunderstorm development.

Friday...Cooler and windy with a chance of showers and possible
thunderstorms as a potent shortwave trough aloft moves into the
western Dakotas, sending a decent cold front eastward across our
counties.

&&

.AVIATION...(For the 00Z TAFS through Saturday afternoon)
Issued at 545 PM MDT Fri Apr 22 2022

Active weather for Aviation over the next 24 hours.  Intense storm
system is currently developing across far eastern Wyoming and over
Nebraska this evening.  This storm is expected to intensify and lift
northeast into the Dakotas tonight producing a period of
thunderstorms until 06z Saturday, strong winds tonight and Saturday,
and then IFR conditions with rain/snow/low CIGS after midnight
through most of Saturday. The worst conditions are expected to be
north of I-80. Low confidence forecast across the northern Nebraska
Panhandle (including KCDR and KAIA) mainly because of an uncertain
snowlevel.

HAZARDS/WEATHER TRENDS:  For southeast Wyoming terminals - VFR
conditions and very windy conditions are expected until around 06z
Saturday until the storm move northeast.  After 06z, conditions will
gradually deteriorate first at KRWL and then eventually at KLAR and
KCYS after 12z. Periods of IFR conditions are possible at KCYS after
sunrise, but the best chance for snow will remain near KRWL and KLAR
through Saturday afternoon.

For western Nebraska, a few bands of showers and thunderstorms are
expected to develop and lift north into the late evening
hours...possibly after midnight for KCDR. Brief heavy rainfall,
strong wind gusts of 50 knots, and brief IFR conditions are expected
until 09z Saturday.  The colder air is expected to arrive before
sunrise with steady rainfall, possibly changing over to snow across
the northern panhandle (KCDR and KAIA) after 12z Saturday. Very
windy conditions will continue through Saturday evening.

&&

.FIRE WEATHER...
Issued at 225 PM MDT Fri Apr 22 2022

Windy and cooler this weekend behind a cold front with minimal
concerns. Concerns increase Monday through Thursday with low
afternoon humidities under 20 percent and gusty winds.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...High Wind Warning from 9 AM Saturday to midnight MDT Saturday
     night for WYZ107-108-119.

     Red Flag Warning until 8 PM MDT this evening for WYZ430-431-433.

     High Wind Warning from 3 AM to 6 PM MDT Saturday for WYZ116>118.

     Winter Storm Warning from midnight tonight to midnight MDT
     Saturday night for WYZ101-102-112-114.

     High Wind Warning from midnight tonight to 6 PM MDT Saturday for
     WYZ110.

     Winter Weather Advisory from midnight tonight to 9 PM MDT
     Saturday for WYZ104-105-109-110-113.

     Winter Weather Advisory from midnight tonight to midnight MDT
     Saturday night for WYZ103.

NE...High Wind Warning from 9 AM Saturday to midnight MDT Saturday
     night for NEZ002-003-019>021-054-055-095-096.

     Red Flag Warning until 8 PM MDT this evening for NEZ435>437.

&&

SHORT TERM...REC
LONG TERM...RUBIN
AVIATION...TJT
FIRE WEATHER...RUBIN
Hazardous weather outlook, Apr 22, 4:27 AM MST, 14 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
527 AM MDT Fri Apr 22 2022

NEZ003-019-096-WYZ106>108-115-231130-
Box Butte County-Scotts Bluff County-Southern Sioux County-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of panhandle
Nebraska and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Low humidities, warmer temperatures and gusty southwest winds
will create elevated to critical fire weather conditions this
afternoon. Scattered showers and thunderstorms possible in the
afternoon.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Strong winds and snowfall expected Saturday.

.Spotter information statement...

Spotter activation will not be needed.

WYZ101-102-231130-
Converse County Lower Elevations-Niobrara County-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of east central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered showers and thunderstorms possible in the afternoon. A
few storms may be strong with small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Rain changes over to snow early Saturday morning with 4-7 inches
possible. Strong winds gusting to 60 mph expected Saturday causing
blowing snow and near-blizzard conditions at times.

.Spotter information statement...

Spotter activation will not be needed.

WYZ103>105-109>111-113-231130-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Upper North Platte River Basin-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered showers and storms this afternoon. A few rumbles of
thunder may be possible along with gusty winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Rain changes over to snow around midnight continuing into
Saturday. 2-5 inches of snow accumulation expected in addition to
blowing snow reducing visibility at times.

.Spotter information statement...

Spotter activation will not be needed.

WYZ112-114-231130-
Sierra Madre Range-Snowy Range-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered showers and storms this afternoon. A few rumbles of
thunder may be possible along with gusty winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Rain changes over to snow around midnight continuing into
Saturday. 9-16 inches of snow accumulation expected in addition
to blowing snow reducing visibility at times.

.Spotter information statement...

Spotter activation will not be needed.

NEZ020-021-054-055-WYZ119-231130-
Banner County-Morrill County-Kimball County-Cheyenne County-
East Laramie County-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of panhandle
Nebraska and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Dense fog this morning reducing visibility below one-quarter mile
in spots. Critical fire weather conditions today with low RHs and
gusty winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Strong northwest winds expected Saturday afternoon and evening
gusting around 55 mph.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-095-231130-
Dawes County-Northern Sioux County-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of panhandle
Nebraska.

.DAY ONE...TODAY AND TONIGHT

Scattered showers and thunderstorms possible in the afternoon. A
few storms may be severe with hail and strong winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Rain changes over to snow Saturday morning continuing into
throughout the day. 1-3 inches of snow accumulation expected.
Strong northwest winds expected Saturday afternoon and evening
gusting around 55 mph.

.Spotter information statement...

Spotter activation will not be needed.

WYZ116>118-231130-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
527 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of southeast
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered showers and storms this afternoon. A few rumbles of
thunder may be possible along with gusty winds. Near-critical
fire weather conditions today with low RHs and gusty winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Strong northwest winds expected Saturday gusting around 60 mph.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Apr 22, 4:07 PM MST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 NE KEELINE            42.78N 104.70W
04/22/2022  M1.00 INCH       NIOBRARA           WY   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED WEST OF MANVILLE
            ALONG HIGHWAY 20.

&&

TT
Special weather statement, Apr 22, 4:51 PM MST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Cheyenne WY
551 PM MDT Fri Apr 22 2022

WYZ116>118-230030-
South Laramie Range WY-Central Laramie County WY-
South Laramie Range Foothills WY-
551 PM MDT Fri Apr 22 2022

...Strong Outflow will impact portions of southwestern Laramie
County through 630 PM MDT...

At 550 PM MDT, Doppler radar was tracking strong thunderstorm
outflow along a line extending from 9 miles northeast of Ranchettes
to near Crystal Lake Campground. Movement was southeast at 25 mph.

HAZARD...Brief wind gusts of 60 to 65 MPH. No rain is expected.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cheyenne, South Greeley, Hillsdale, Federal, Ranchettes, Warren AFB,
Frontier Park, North Cheyenne, Warren Af Base, Fox Farm-College and
South Greeley High.

This includes the following highways...
 Interstate 25 in Wyoming between mile markers 1 and 29.
 Interstate 80 in Wyoming between mile markers 341 and 380.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

LAT...LON 4107 10521 4147 10515 4129 10439 4100 10453
      4100 10506
TIME...MOT...LOC 2350Z 292DEG 21KT 4132 10465 4112 10512

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hammer
Local storm report, Apr 22, 5:38 PM MST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             14 SW GLENDO            42.36N 105.22W
04/22/2022  M0.50 INCH       PLATTE             WY   NWS EMPLOYEE

&&
Special weather statement, Apr 22, 5:44 PM MST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
644 PM MDT Fri Apr 22 2022

WYZ107-230130-
East Platte County WY-
644 PM MDT Fri Apr 22 2022

...A strong thunderstorm will impact portions of northwestern Platte
County through 730 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sibley Peak, or 27 miles north of Wheatland, moving northeast at 25
mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Glendo, Sibley Peak, Glendo Reservoir and Two Moon Campground.

This includes Interstate 25 in Wyoming between mile markers 102 and
119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

LAT...LON 4233 10497 4242 10518 4260 10518 4260 10473
TIME...MOT...LOC 0044Z 209DEG 21KT 4245 10503

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Hammer
Local storm report, Apr 22, 6:26 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             12 NNE LUSK             42.92N 104.39W
04/22/2022  U1.25 INCH       NIOBRARA           WY   PUBLIC

&&

TT
Local storm report, Apr 22, 6:30 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.09W
04/22/2022  M58 MPH          CARBON             WY   MESONET

            WYDOT SENSOR AT COOPER COVE.

&&

TT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 high wind, 1 heavy snow, 1 winter storm. Local standard time, as filed.

High Wind, Scotts Bluff

When
April 22, 6:52 PM MST to 9:34 PM MST
Where
Scotts Bluff forecast zone
Measured
72 kt (83 mph) measured gust
Property damage
$500,000
Reported by
RAWS
Coordinates
41.851, -103.708 (the zone’s center; the record gives no point)

RAWS mesonet station Scotts Bluff (SBFN1) measured maximum wind gust 2 mile west of Gering at 7:52 PM MDT on the 22nd. Scottsbluff Airport ASOS station (KBFF) also reported high winds with gusts to 70 mph. Multiple reports of damage in Scottsbluff including the roof being blown off the Scottsbluff Airport, structural damage to multiple schools in the county, and large trees completely blown over. Numerous power lines were blown down resulting in multiple fire starts. Approximately 3,350 people were left without power.

Heavy Snow, Dawes

When
April 23, 6:50 AM MST to 5:05 PM MST
Where
Dawes forecast zone
Reported by
Trained Spotter
Coordinates
42.720, -103.135 (the zone’s center; the record gives no point)

Trained spotter located 12 miles southeast of Chadron measured 10 inches of snow accumulation along the Pine Ridge.

Winter Storm, North Sioux

When
April 23, 6:50 AM MST to 5:05 PM MST
Where
North Sioux forecast zone
Reported by
Public
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

Radar estimates around 8 inches of snowfall over the area. Numerous power poles needed replacement or maintenance along U.S. Highway 20 near Harrison due to heavy, wet snow and strong winds.

High Wind, Kimball

When
April 23, 9:24 AM MST to 10:24 AM MST
Where
Kimball forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet
Coordinates
41.198, -103.715 (the zone’s center; the record gives no point)

Union Pacific Railroad mesonet station DIX2 (UP261) measured sustained winds of 40 mph for an hour 1 mile east of Dix.

High Wind, Scotts Bluff

When
April 23, 10:20 AM MST to 11:00 PM MST
Where
Scotts Bluff forecast zone
Measured
61 kt (70 mph) measured gust
Reported by
RAWS
Coordinates
41.851, -103.708 (the zone’s center; the record gives no point)

RAWS mesonet station Scotts Bluff (SBFN1) measured maximum wind gust 2 mile west of Gering at 3:34 PM MDT on the 23rd. Scottsbluff Airport ASOS station (KBFF) also reported high winds with gusts to 66 mph.

High Wind, Cheyenne

When
April 23, 10:35 AM MST to 10:42 AM MST
Where
Cheyenne forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
41.220, -102.995 (the zone’s center; the record gives no point)

Sidney Airport ASOS station (KSNY) measured maximum wind gust.

High Wind, Banner

When
April 23, 10:58 AM MST to 11:58 AM MST
Where
Banner forecast zone
Measured
36 kt (41 mph) measured sustained
Reported by
AWOS
Coordinates
41.546, -103.710 (the zone’s center; the record gives no point)

AWOS mesonet station Charlie - Gering (K1CW) measured sustained winds over 40 mph for over an hour 5 miles northeast of Harrisburg.

High Wind, North Sioux

When
April 23, 11:24 AM MST to 9:24 PM MST
Where
North Sioux forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
RAWS
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

RAWS mesonet station Montrose (MTRN1) measured maximum wind gust 3 miles west of Montrose at 3:24 PM MDT on the 23rd.

High Wind, Dawes

When
April 23, 11:53 AM MST to 10:00 PM MST
Where
Dawes forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
42.720, -103.135 (the zone’s center; the record gives no point)

Chadron Airport ASOS station (KCDR) measured maximum wind gust at 1:42 PM MDT on the 23rd. RAWS mesonet station Kings Canyon (HRSN1) also reported high winds with gusts around 60 mph.

High Wind, Box Butte

When
April 23, 12:26 PM MST to 5:48 PM MST
Where
Box Butte forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
42.220, -103.086 (the zone’s center; the record gives no point)

Alliance Airport ASOS station (KAIA) measured maximum wind gust at 6:22 PM MDT on the 23rd.

High Wind, South Sioux

When
April 23, 1:13 PM MST
Where
South Sioux forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
RAWS
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

RAWS mesonet station Agate (AGTN1) measured maximum wind gust 3 miles east-northeast of Agate.

High Wind, Morrill

When
April 23, 2:35 PM MST
Where
Morrill forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
41.716, -103.010 (the zone’s center; the record gives no point)

Union Pacific Railroad mesonet station LISCO1 (UP353) measured maximum wind gust 5 miles west-northwest of Lisco.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2022Every state in 2022This day in weather historyWarnings in Nebraska, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1014091, 1014088, 1019445, 1014097, 1014090, 1014098, 1014094, 1014100, 1014087, 1014089, 1014099, 1014095.